IronMag Research Chems

25% Off Black Friday Sale

rash on buttocks area

Results 1 to 5 of 5
  1. #1
    Registered User


    Join Date
    Apr 2010
    Gender
    Female
    Location
    Florida
    Posts
    4
    Rep Points
    10

    rash on buttocks area

    hi

    The first 3 weeks I had no issues but 3 days later after the 3rd week I've notice a rash all around the injection site... no pain or puss... just red spots and a light itch...

    I week later and I still have the rash (which I can't stop scratching) just a slight itch...I have decided to inject myself on the thigh area instead. I think that the injection was not deep down to the muscle.

    Picture attached of rash...

    I am using Deca from ChemBlend.

    i wash my hands every time and use alcohol swab as well...

    * has anyone experienced this before?
    Attached Images Attached Images
    Last edited by oceansun; 04-03-2010 at 09:44 PM.

  2. #2
    BEEFCAKE
    SUPER MODERATOR
    sassy69's Avatar


    Join Date
    Jul 2002
    Gender
    Female
    Location
    On the squat rack
    Posts
    2,704
    Rep Points
    770040272

    Maybe you're allergic to the oil in the bottle? Is there anything floating around in the bottle?

    Please see my response to your question on the women's board - I want to understand why you're using deca.

  3. #3
    Registered User
    weldingman's Avatar


    Join Date
    Dec 2009
    Gender
    Male
    Location
    Myrtle Beach, SC
    Posts
    1,224
    Rep Points
    11888505

    What size guage were u using and length?
    Inzer Advanced
    (Pump till you Puke).

  4. #4
    Senior Member
    ELITE MEMBER
    WFC2010's Avatar


    Join Date
    Dec 2009
    Location
    uk
    Posts
    754
    Rep Points
    4256313

    its because you use some ugl that is not so clean!

  5. #5
    Bioidentical Bodybuilder
    ELITE MEMBER
    Built's Avatar


    Join Date
    Mar 2008
    Gender
    Female
    Location
    .
    Posts
    11,337
    Rep Points
    409983817

    That looks really bad. It looks like an infection. Stop using it.
    Wondering where to start? Confused? "Homework 1" will get you started.

    Think you're ready for the "next step"? Take this test.

    Daredevils are Shredded
    Find out why...
    (Now you can find out why... in Hebrew!)



    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

Similar Threads

  1. Red rash from clen?
    By Night_Wolf in forum Anabolic Zone
    Replies: 0
    Last Post: 03-17-2012, 02:29 AM
  2. Replies: 32
    Last Post: 08-04-2010, 01:46 AM
  3. Rash with HGH
    By Hammer-She-Rides in forum Anabolic Zone
    Replies: 5
    Last Post: 05-20-2010, 07:44 AM
  4. buttocks
    By alexvega in forum Training
    Replies: 19
    Last Post: 10-12-2005, 11:05 PM
  5. What to Do About This Rash!?
    By M.J.H. in forum General Health & Awareness
    Replies: 8
    Last Post: 05-04-2004, 03:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->